Hello. I've been on prostap for 4 months now I has a glare for 5 weeks in the beginning but things all settled down after that, I have my next specialist appointment next week but never sure what to say. I have definitatly noticed a difference being on these injections but am still having discomfort during intercourse and a little bleeding afterwards, I also still have bad days and get pains not as servier but enough to need pain relief more on the opposite side of where my endo was. I have also noticed that after 2-2 and a half weeks after my monthly injection the effects seem to wear off :(.
I just feel I don't know what the next step is? Can anyone advise me as to what the next step would be? What i should be talking to my specialist about as i always forget something!! Should I come off the injections what else can I try?
Any advice or experiences would be great to hear
Thank you in advance xxx